MathSciNet Relay Station
MathSciNet bibliographic data
MR1464886 35P05 (34L05 35J05 47E05)
Lindeman, A., II; Pang, M. M. H.; Zhao, Z. Sharp bounds for ground state eigenfunctions on domains with horns and cusps. J. Math. Anal. Appl. 212 (1997), no. 2, 381–416.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement